TU Darmstadt / ULB / TUbiblio

Applying sieving to the computation of quadratic class groups

Jacobson, Michael J. (1999):
Applying sieving to the computation of quadratic class groups.
In: >Mathematics of Computation, pp. 859-867, 68, (226), [Article]

Item Type: Article
Erschienen: 1999
Creators: Jacobson, Michael J.
Title: Applying sieving to the computation of quadratic class groups
Language: German
Journal or Publication Title: >Mathematics of Computation
Volume: 68
Number: 226
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Jacobson:1999
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item